# SDR HEEA078724

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- Aircraft time: 16,108 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 7640003210043
- Part serial: NA
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BELLCRANK HAS WORN BEARINGS. REPLACED WITH SERVICEABLE BELLCRANK.
